# SDR SWAA2025012078302

- Difficulty date: December 16, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BS 947.5 AND STRINGER 26L AFT CARGO COMPARTMENT.  REPLACED BRACKET BS 947.5 AND STRINGER 26L AFT CARGO COMPARTMENT I.A.W. SRM 51-40-02 AND DWG 149A8103 SHEET 8 REV. -
